# SDR FDEA202107271873

- Difficulty date: July 27, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 825 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 825 LBL 45 SEAT TRACK HAS MILD CORROSION  REVOVED CORROSION IAW B757 -2 SRM 53-00-52-1A DETAIL I, FOUND TO BE WITHIN LIMITS,   MATERIAL REMOVED .017", ORIGINAL .230", REMAINING  .213". RESTORED FINISH IAW B757-2   SRM 51-20-01 AND 53-00-52-1A
